# SDR IPXA2021042168486

- Difficulty date: April 12, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461229900000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#1 ENGINE PYLON PANEL 412BL HAS 4EA CRACKREPAIRED IAW SRM 54-52-51 FIG 205
